# SDR REXA2016061401092

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FITTINGS, 3 EA, BETWEEN FS 349 AND FS 379 AT RBL 9 ARE CORRODED.  FITTINGS ARE FOR GALLEY AND FWD LAV.  R & R 3 EA SEAT TRACK FITTINGS BETWEEN FS 349 TO FS 379, PN CDSP1900-3 AT RBL 9 IAW AMM 20-21-00-910-801-A01.
